# SDR ASOA2012112802549

- Difficulty date: October 30, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,814 hours, 16,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 BULKHEAD RT SIDE CAP ANGLE HAS INDICATION NOTED AT RBL 18.0 APPROX .2" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION.  C/W ECTC REO 601R-53-41-609 02 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-609 REV B, SHEET 3 TO 11 ARE AT REV A OF REO, DEVIATION E.
